# SDR UIEA2019020403097

- Difficulty date: February 4, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,425 hours, 16,802 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 2041444406
- Part serial: 3032
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR INOP. REPLACED WEATHER RADAR DRIVE UNIT IAW AMM 34-43-05. OPS CHECK OK.
